Round 4 on Mtx resulted in serve vomitting and fatigue, had to take 3 days off work! And I never take sick days rang my rheumy and she said to skip my next Mtx until the following week and then start back on only 5mg, taking the folic acid everyday except Mtx day and she will increase my dosage very slowly this time. Does that sound logical?
You poor dear. Anything that makes you feel better right now sounds logical to me.
I have been taking folic acid for some years, but nobody told me to take it. Do you know, specifically, why it is prescribed?
I know exactly what you are feeling! I was on the Mtx for 3 months.. the nausea, fatigue, mouth sores became un-manageable. THe dr took me off because even though I was getting some relief it was not enough and I was not on a full dosage. I was taking Folic acid every day and for me it did not help with the side effects.
I was off of the Mtx for 3 weeks until I was approved for Humira. I will have my second injection tomorrow. At this point I do not feel any relief but then again I was told it would be about 2-3 months before I could notice a difference. I dislike taking meds of any kind but being off the Mtx for those 3 weeks was not good. I am blessed with a patient family!
I hope and pray you get relief soon. Even though I hate the injections , I do not miss the other stuff ! Please hang in there. I know the frustration!
Thanks Roberta! Good luck to you too!!
I had a similar problem with the oral meds, I got switched to the shots and have a bit of stomach pain for a few days but its noting terrible. And nothing compared to the se of the pills! I hope you get to feeling better.